Snappy - I once got a bad, bad upper respiratory infection that then developed into pneumonia. I was scheduled for an infusion and showed up hacking and feverish with congested lungs. They prescribed a Z-pack and we rescheduled for one week later. I still had URI symptoms like a cough when I returned for my infusion. Since I had been on antibiotics and responded, they went ahead and gave me the infusion.
It would seem that the infusion people would delay until you finished the course of antibiotics (10 days?) or until they felt you were no longer at increased risk. Since your infusion is 10 days after your likely start of antibiotics, it's a close call. Call your infusion people and ask.
PS - If you are having chronic sinusitis, I would certainly consider that Remicade might be the culprit. It is know to cause this problem in a small percentage of Remicade recipients. I certainly would discuss this with your doctor on Tuesday.
Moderator Crohn's Disease Forum
CD, Ankylosing Spondylitis, small fiber peripheral neuropathy, avascular necrosis, diffuse connective tissue disease, Sjogren's Syndrome ?